The Stacks Project


Bibliography item: BM

authorBehrend, Kai and Manin, Yuri
titleStacks of stable maps and Gromov-Witten invariants
year1996
typearticle
journalDuke Math Journal
volume85
eprintalg-geom/9506023
pages1–60

BibTeX code

You can use the following code to cite this item yourself.

@article{BM,
  author = {Behrend, Kai and Manin, Yuri},
  title = {Stacks of stable maps and {G}romov-{W}itten invariants},
  year = {1996},
  journal = {Duke Math Journal},
  volume = {85},
  eprint = {alg-geom/9506023},
  pages = {1--60},
}